# SDR USAA2014080800005

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 45,993 hours, 17,037 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20500100
- Part serial: 0226
- Condition: Damaged
- Location: Mlg
- Part time: 36,650 hours, 13,696 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 80 KNOTS LANDING, RT ANTI-SKID KICKED IN.  RT BRAKES TEMP 745 DEG & LT BRAKE 250 DEG.  REPLACED NR 3 & 4 BRAKE & MAIN WHEEL ASSEMBLIES IAW AMM 32-42-27-0401 & 32-41-11-0401.
